# SDR SWIA201333914

- Difficulty date: July 4, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 39,560 hours, 56,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT UNDER FA JUMP SEAT BURNED OUT.  FLT#6286 RELAMPED.
